# SDR DL757081271

- Difficulty date: August 18, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERM REPAIR PER SRM 53-00-01, FIG 201, SHT 6 ACTL LINE 3103; HOLE/CRACK AT STA 646 LEFT HAND SIDE BELOW S17L.  REMOVED EXTERNAL SPLICE AND 5 INTERNAL DOUBLERS IAW ERA470314-14 AND B757 SRM 51-40-02.  INSTALLED REPAIR DOUBLER, FILLER IAW SRM 53-00-01, FIG 201, ITEM 6 OF ERA 470314-14.
